# SDR VNAA20240523008

- Difficulty date: April 25, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302043
- Condition: Corroded
- Location: Bs 1000-1069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM LBL 27 BTW FS 1000.00 TO FS 1069.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE.  CORROSION ON UPPER FACE OF FLOOR BEAM LBL 27 BTW FS 1000.00 TO FS 1069.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS REPAIRED PER REO 690-53-61-1387 REV -- SECTION DISPOSITION
